JOURNAL OF ADVANCES IN MATHEMATICS: (E-ISSN : 2347-1921) is a journal published by Khalsa Publications, Punjab, India. JAM start published in August 2013, which is Volume 1, No. 1, the Year 2013.
JAM is a scientific, international, peer-reviewed and open-access journal devoted to the field of Mathematics and provides rapid publication of articles frequently in its issues. JAM publishes original review papers, as well as auxiliary material such as Research Papers, Case Studies, Review Articles, and Reports, etc. JAM is the place for the exchange of information and research results within all areas of Mathematics and allied fields.
Journal items can be published collectively, as part of an issue with its Table of Contents. Alternatively, individual items can be published as soon as they are ready by adding them to the "current" volume's Table of Contents.